E-Prints Complutense

Stability of the fixed-point property and universal maps

Impacto

Descargas

Último año

Rodríguez Sanjurjo, José Manuel (1989) Stability of the fixed-point property and universal maps. Proceedings of the American Mathematical Society, 105 (1). pp. 221-230. ISSN 0002-9939

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

1MB

URL Oficial: http://www.ams.org/journals/proc/1989-105-01/S0002-9939-1989-0931746-X/S0002-9939-1989-0931746-X.pdf


URLTipo de URL
http://www.ams.org/Institución


Resumen

In this interesting paper, the author gives a stability condition for the fixed point property in terms of K. Borsuk's fundamental metric on a hyperspace of a compact metric space. This condition is equivalent to that originally given by V. L. Klee [Colloq. Math. 8 (1961), 43–46] but it reflects richer properties. By replacing exact conditions with their proximate analogues, the author introduces a notion of proximately universal maps and studies many of their properties. In particular, he investigates their preservation under composition with weakly refinable and refinable maps to get improvements of results of E. E. Grace [Proc. Amer. Math. Soc. 98 (1986), no. 2, 329–335] and C. W. Ho [Fund. Math. 111 (1981), no. 2, 169–177].


Tipo de documento:Artículo
Palabras clave:Fixed-point and coincidence theorems; Weak and generalized continuity; Shape theory
Materias:Ciencias > Matemáticas > Geometría
Ciencias > Matemáticas > Topología
Código ID:17126
Depositado:16 Nov 2012 09:53
Última Modificación:07 Feb 2014 09:42

Descargas en el último año

Sólo personal del repositorio: página de control del artículo